Alert archive / Florida / River Flood Warnings in 2017
River Flood Warning 1, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Jan 1, 2017, 9:09 AM CST for Walton County, Florida. It took effect at Jan 1, 2017, 10:18 AM CST. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jan 1, 2017, 9:09 AM CST (15:09 UTC)
- In effect from
- Jan 1, 2017, 10:18 AM CST
- Expired
- Jan 4, 2017, 1:37 PM CST
- In force
- 3 days
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 45 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shoal River near Mossy Head (CR 1087) (MHDF1). The gauge peaked at 19.76 ft at Jan 3, 2017, 9:00 AM CST.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02368500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
205 WGUS42 KTAE 011509 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1009 AM EST SUN JAN 1 2017 ...The National Weather Service in Tallahassee has issued a Flood Warning for the following rivers in Florida... Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-021226- /O.NEW.KTAE.FL.W.0001.170101T1618Z-170102T1226Z/ /MHDF1.1.ER.170101T1618Z.170101T2000Z.170102T0626Z.NO/ 909 AM CST SUN JAN 1 2017 The National Weather Service in Tallahassee has issued a * Flood Warning for the Shoal River near Mossy Head (CR 1087). * From this morning until the warning is cancelled. * At 8:30 AM Sunday the stage was 11.2 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast: Rise above flood stage by late this morning and continue to rise to near 14.6 feet by this afternoon. * Impact: At 14.0 feet: Water begins to overflow into wooded areas along the river from New Harmony Road westward to Laird Road. && LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639 $$
10 follow-up statements
691 WGUS82 KTAE 011913 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 213 PM EST SUN JAN 1 2017 ...The Flood Warning continues for the following rivers in Florida... Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-021913- /O.EXT.KTAE.FL.W.0001.000000T0000Z-170103T0950Z/ /MHDF1.1.ER.170101T1946Z.170102T1600Z.170103T0350Z.NO/ 113 PM CST SUN JAN 1 2017 ...Flood Warning extended until late Monday night...The Flood Warning continues for the Shoal River near Mossy Head (CR 1087). * Until late Monday night. * At 12:30 PM Sunday the stage was 13.6 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast: Rise above flood stage this afternoon and continue to rise to near 15.1 feet by late tomorrow morning. * Impact: At 14.0 feet: Water begins to overflow into wooded areas along the river from New Harmony Road westward to Laird Road. && LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639 $$
308 WGUS42 KTAE 012309 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 609 PM EST SUN JAN 1 2017 ...Forecast Flooding Changed from Minor to Moderate Severity for the following rivers in Florida... Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY ...The Flood Warning continues for the following rivers in Florida... Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-022309- /O.EXT.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/ /MHDF1.2.ER.170101T1924Z.170102T0500Z.000000T0000Z.NO/ 509 PM CST SUN JAN 1 2017 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for the Shoal River near Mossy Head (CR 1087).* Until FURTHER NOTICE. * At 4:30 PM Sunday the stage was 15.7 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Flood stage is 14.0 feet. * Forecast: The river will continue rising to near 18.3 feet by tonight then begin falling. && LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639 $$
921 WGUS82 KTAE 021457 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 957 AM EST MON JAN 2 2017 ...The Flood Warning continues for the following rivers in Florida... Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-031457- /O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/ /MHDF1.2.ER.170101T1924Z.170103T0800Z.000000T0000Z.NO/ 857 AM CST MON JAN 2 2017 The Flood Warning continues for the Shoal River near Mossy Head (CR 1087). * Until further notice. * At 8:30 AM Monday the stage was 17.7 feet. * Moderate flooding is occurring and forecat to continue. * Flood stage is 14.0 feet. * Forecast: The river will continue rising to near 18.9 feet after midnight tonight then begin falling. * Impact: Water begins to overflow into wooded areas along the river from New Harmony Road westward to Laird Road. && LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639 $$
746 WGUS82 KTAE 022201 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 501 PM EST MON JAN 2 2017 ...The Flood Warning continues for the following rivers in Florida... Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-032201- /O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/ /MHDF1.2.ER.170101T1924Z.170102T0600Z.000000T0000Z.NO/ 401 PM CST MON JAN 2 2017 The Flood Warning continues for the Shoal River near Mossy Head (CR 1087). * Until FURTHER NOTICE. * At 3:30 PM Monday the stage was 16.8 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 14.0 feet. * Forecast: The river will fall through the remainder of this afternoon and then begin to rise again this evening. The river will rise to near 18.4 feet by late Tuesday afternoon. && LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639 $$
526 WGUS82 KTAE 030503 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1203 AM EST TUE JAN 3 2017 ...The Flood Warning continues for the following rivers in Florida... Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-040503- /O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/ /MHDF1.2.ER.170101T1924Z.170103T1900Z.000000T0000Z.NO/ 1103 PM CST MON JAN 2 2017 The Flood Warning continues for the Shoal River near Mossy Head (CR 1087). * Until FURTHER NOTICE. * At 10:30 PM Monday the stage was 17.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 14.0 feet. * Forecast: The river will continue rising to near 18.9 feet by Monday afternoon then begin falling. * Impact...At 22 feet...The New Harmony Road Bridge is flooded and subject to closure. && LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639 $$
453 WGUS82 KTAE 031203 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 703 AM EST TUE JAN 3 2017 ...The Flood Warning continues for the following rivers in Florida... Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-041203- /O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/ /MHDF1.2.ER.170101T1924Z.170103T1700Z.000000T0000Z.NO/ 603 AM CST TUE JAN 3 2017 The Flood Warning continues for the Shoal River near Mossy Head (CR 1087). * Until further notice. * At 5:30 AM Tuesday the stage was 19.3 feet. * Moderate flooding is occurring and forecast to continue. * Flood stage is 14.0 feet. * Forecast: The river will continue rising to near 20.8 feet by late this morning then begin falling. * Impact: At 16.0 feet: The Hinote Road Bridge begins to flood. The road is subject to closure. && LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639 $$
334 WGUS82 KTAE 031541 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1041 AM EST TUE JAN 3 2017 ...The Flood Warning continues for the following rivers in Florida... Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-041541- /O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/ /MHDF1.2.ER.170101T1924Z.170103T1700Z.000000T0000Z.NO/ 941 AM CST TUE JAN 3 2017 The Flood Warning continues for the Shoal River near Mossy Head (CR 1087). * Until further notice. * At 9:30 AM Tuesday the stage was 19.8 feet. * Moderate flooding is occurring and forecast to continue. * Flood stage is 14.0 feet. * Forecast: The river will continue rising to near 19.9 feet by late this morning then begin falling. && LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639 $$
179 WGUS82 KTAE 040156 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 856 PM EST TUE JAN 3 2017 ...The Flood Warning continues for the following rivers in Florida... Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-050156- /O.EXT.KTAE.FL.W.0001.000000T0000Z-170105T0226Z/ /MHDF1.2.ER.170101T1924Z.170103T1530Z.170104T2026Z.NO/ 756 PM CST TUE JAN 3 2017 ...Flood Warning extended until Wednesday evening... The Flood Warning continues for the Shoal River near Mossy Head (CR 1087). * Until Wednesday evening. * At 7:30 PM Tuesday the stage was 17.9 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 14.0 feet. * Forecast: The river will continue to fall and fall below flood stage by late Wednesday afternoon. * Impact: At 16.0 feet: The Hinote Road Bridge begins to flood. The road is subject to closure. && LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639 $$
292 WGUS82 KTAE 041539 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1039 AM EST WED JAN 4 2017 ...The Flood Warning continues for the following rivers in Florida... Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-050226- /O.CON.KTAE.FL.W.0001.000000T0000Z-170105T0226Z/ /MHDF1.2.ER.170101T1924Z.170103T1530Z.170104T2026Z.NO/ 939 AM CST WED JAN 4 2017 The Flood Warning continues for the Shoal River near Mossy Head (CR 1087). * Until this evening. * At 9:30 AM Wednesday the stage was 14.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14.0 feet. * Impact: At 14.0 feet: Water begins to overflow into wooded areas along the river from New Harmony Road westward to Laird Road. && LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639 $$
371 WGUS82 KTAE 041937 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 237 PM EST WED JAN 4 2017 ...The Flood Warning is cancelled for the following rivers in Florida... Shoal River near Mossy Head (CR 1087) affecting Walton COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-042007- /O.CAN.KTAE.FL.W.0001.000000T0000Z-170105T0226Z/ /MHDF1.2.ER.170101T1924Z.170103T1530Z.170104T1843Z.NO/ 137 PM CST WED JAN 4 2017 The Flood Warning is cancelled for the Shoal River near Mossy Head (CR 1087). * At 1:30 PM Wednesday the stage was 13.9 feet. * Fell below flood stage at 12:43 PM Wednesday. * Flood stage is 14.0 feet. * Forecast: The river will continue to fall to near 13.5 feet by this evening. * Impact: At 14.0 feet: Water begins to overflow into wooded areas along the river from New Harmony Road westward to Laird Road. && LAT...LON 3076 8639 3077 8631 3077 8619 3080 8620 3082 8630 3082 8639 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Jan 1, 8:41 AM CST, 28 minutes earlier.
Area forecast discussion, Jan 1, 8:41 AM CST, 28 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 941 AM EST Sun Jan 1 2017 .UPDATE... At 12z, a quasi-stationary front was analyzed west to east across our SE AL and GA zones. Local radars show a large area or rain with a few embedded thunderstorms generally along and north of the boundary. Current forecast has this handled well but will increase PoPs just a bit across our eastern Georgia zones for this afternoon. Some of the rain has been heavy but progressive and showing signs of diminishing in intensity. Will continue to monitor radar trends. && .PREV DISCUSSION [613 AM EST]... .NEAR TERM [Through Today]... Isentropic rainfall event developing across the southern United States as a weak warm front is positioned across southern MS/AL into the northern Gulf of Mexico, convergence on the west side of a surface high pressure ridge and strengthening southwesterly low level jet, and increasing upper level diffluence. Models prog the warm front to move northeast through the CWA today. This places the axis of heavy rainfall due to isentropic ascent further north than previous forecasts. Contemplated a flash flood watch for areas along and west of Albany to Panama City for today but decided not too based on this new model guidance and flash flood guidance in those areas being 4-4.5 inches in 6 hours (amounts through this afternoon generally on the order of 2-3 inches). Cape values are on the order of 500-800 J/kg this afternoon so kept a mention of Tstorms going. Will keep an eye on the hydrology in these areas for any training of heavier convection beginning later this morning. East of this area, a gradual decrease in rainfall amounts with eastern extent expected with little if any rainfall across the immediate eastern Big Bend counties. As the warm front moves through the area, dewpoints and temperatures will be on the rise. High temperatures are expected to be around 10 degrees warmer versus Saturday with highs mainly in the 70s...approaching 80 degrees in the eastern Big Bend around Cross City. .SHORT TERM [Tonight Through Tuesday]... Elevated shower and isolated thunderstorm chances will continue through Tuesday as deep layer moisture and large scale ascent will remain in place across the region. The primary threat associated with this system continues to be heavy rainfall, as model guidance continues to indicate PWATs ranging from 1.50" to 1.80" across the region late Sunday, generally 2 to 2.5 standard deviations above normal for early January. Wind profiles continue to look mostly unidirectional with height Sunday into Monday, nearly parallel to the advancing frontal boundary, indicating the potential for cell training to occur over a particular area. As a result, there is concern for localized flash flooding, especially in areas where training occurs. The Weather Prediction Center continues to have portions of the region highlighted in a slight risk for excessive rainfall Sunday into Monday. Exact timing, location, and rainfall totals of this event will be highlighted in the hydrology section. The secondary threat associated with this system will be the threat of severe weather Sunday and Monday. The Storm Prediction center has western portions of the forecast area (FL Panhandle and SE AL) outlooked in a slight risk area for Monday and a marginal risk area for Tuesday. Large scale ascent will increase on Monday, as a mid- level shortwave trough strengthens as it swings across the Lower Mississippi Valley. Model guidance is much more in tune tonight in indicating significant cyclogenesis at the surface accompanying the mid-level shortwave. Substantial moisture will already be in place, CAPE on the order of 750-1500 J/KG, and significant speed and directional shear (30-40kt LLJ, 40-50kt at mid-levels) to support all modes of severe weather Monday and especially Monday night. A cold front will move across the region Tuesday, clearing moisture and associated shower chances from west to east. Temperatures through the period will remain well above seasonal averages, with highs in the mid to upper 70s and lows in the low to mid 60s. .LONG TERM [Tuesday Night Through Sunday]... The long term period will feature fast quasi-stationary flow transitioning to deep layer broad troughing by the end of the week and weekend. Rain chances will generally be on the low end, though not non-existent. Temperatures will consistently cool to near seasonal averages through the weekend as a potent shortwave trough rotating around the Hudson Bay low slowly traverses the eastern Great Lakes, leaving much of the eastern U.S. in a stagnant trough pattern. .AVIATION [Through 12Z Monday]... Widespread showers will continue today mainly across SE AL and SW GA and spreading into the FL panhandle counties. Predominate MVFR to IFR expected with the moderate to heavy showers and VFR outside of showers through this afternoon. IFR cigs will develop this evening and overnight with all terminals forecasted at IFR or below. Winds will remain from the southeast at 5-10 kts outside of heavier convection. .MARINE... Cautionary level winds are expected to persist through the morning hours before decreasing to 10 to 15 knots this afternoon. Elevated seas will persist through this afternoon, especially across the western marine zones, where 3 to 5 foot waves will be common, with isolated waves to 6 feet. Minor swells can be expected in these areas as well. Showers and isolated thunderstorms are expected to increase in coverage this afternoon and especially into tonight and tomorrow. Unsettled weather will persist through Tuesday before clearing, with a chance of strong to severe thunderstorms Monday afternoon and Monday night across coastal waters. .FIRE WEATHER... Red flag conditions are not expected for the next several days with RH values remaining above critical levels. .HYDROLOGY... Widespread heavy rain is expected to move into the region this morning and last through Sunday night, with more scattered chances on Monday and Tuesday. Expect the heaviest rain to fall along and west of a line from Albany through Panama City. Widespread average amounts will range from 2-4 inches, with isolated amounts between 6-8" (especially across southeast Alabama and the western panhandle of Florida). While isolated flash flooding is not out of the question, especially in areas of training cells, it is more likely that these amounts will fall over a long enough period of time to preclude such a threat. Though expect standing water in low-lying areas and possibly water over some of the typically flooded roadways. There is also the possibility of minor (or possibly moderate) river flooding along the Choctawhatchee, Shoal, and Pea rivers depending on where the axis of heaviest rain falls. Interests along these rivers should pay close attention to the forecast over the next 12 to 24 hours. The cold front will clear the region on Tuesday, with little to no rain expected through the end of the week. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 72 65 76 64 78 / 50 60 40 50 40 Panama City 73 65 76 65 74 / 70 70 60 60 30 Dothan 72 63 74 62 74 / 90 80 70 70 30 Albany 70 63 75 63 75 / 80 80 40 60 40 Valdosta 74 63 78 65 78 / 20 40 30 50 40 Cross City 80 61 80 65 77 / 10 10 20 40 40 Apalachicola 72 65 75 66 74 / 50 50 40 50 40 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && UPDATE...Barry NEAR TERM...Scholl SHORT TERM...Pullin LONG TERM...Pullin AVIATION...Scholl MARINE...Pullin FIRE WEATHER...Scholl HYDROLOGY...DVD/Pullin
In the hours before
Special weather statement, Jan 1, 4:57 AM CST, 4 hours 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
457 AM CST SUN JAN 1 2017
FLZ007>009-011200-
Central Walton FL-Holmes FL-North Walton FL-
457 AM CST SUN JAN 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HOLMES AND NORTHEASTERN
WALTON COUNTIES UNTIL 600 AM CST...
At 456 AM CST, National Weather Service doppler radar indicated a
strong thunderstorm near Crestview, moving east at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Union, Liberty, Paxton,
Ponce De Leon, Westville, Royals Crossroads, Barker Store, Baker
Settlement, Hickory Hill, Pleasant Hill, Piney Grove, New Hope,
Prosperity, Knox Hill, Gritney, Pond Creek, Lakewood and Arrant
Settlement.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3099 8639 3099 8583 3072 8583 3068 8587
3066 8587 3063 8592 3059 8591 3058 8589
3054 8639
TIME...MOT...LOC 1056Z 259DEG 37KT 3073 8651
30-PULLINThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 4:57 AM CST | Special Weather Statement | TAE | Walton | 63 min |
| Jan 1, 5:29 AM CST | Severe Thunderstorm Warning | TAE | Holmes, Walton | 46 min |
| Jan 1, 8:12 AM CST | Areal Flood Advisory | TAE | Holmes, Walton | 2 hr |
| Jan 1, 9:40 AM CST | River Flood Warning | TAE | Holmes, Washington | 10 days |
| Jan 1, 9:40 AM CST | River Flood Warning | TAE | Walton, Washington | 13 days |
| Jan 1, 10:14 AM CST | Areal Flood Advisory | TAE | Holmes, Walton | 2 hr |
| Jan 1, 10:32 AM CST | Rip Current Statement | TAE | Walton | 12 hr |
Nearby
River Flood Warnings in Florida, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.